Regularity and a priori error analysis on anisotropic meshes of a Dirichlet problem in polyhedral domains - Archive ouverte HAL Access content directly
Journal Articles Numerische Mathematik Year : 2018

Regularity and a priori error analysis on anisotropic meshes of a Dirichlet problem in polyhedral domains

(1) ,
1
Hengguang Li
  • Function : Author
  • PersonId : 983669

Abstract

Consider the Poisson equation on a polyhedral domain with the given data in a weighted L2 space. We establish new regularity results for the solution with possible vertex and edge singularities and propose anisotropic finite element algorithms approximating the singular solution in the optimal convergence rate. In particular, our numerical method involves anisotropic graded meshes with less geometric constraints but lacking the maximum angle condition. Optimal convergence on such meshes usually requires smoother given data. Thus, a by-product of our result is to extend the application of these anisotropic meshes to broader practical computations by allowing almost-L2 data. Numerical tests validate the theoretical analysis.

Keywords

Not file

Dates and versions

hal-03158731 , version 1 (04-03-2021)

Identifiers

Cite

Serge Nicaise, Hengguang Li. Regularity and a priori error analysis on anisotropic meshes of a Dirichlet problem in polyhedral domains. Numerische Mathematik, 2018, 139 (1), pp.47-92. ⟨10.1007/s00211-017-0936-0⟩. ⟨hal-03158731⟩
11 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More